skin-hair-icon
Skin turns black
After applying moisturer skin is getting black it was suggested by dermatologist the product was aqua soft.again after approaching for the same episoft spf 15 moisturiser was given but still the issue persists and I stopped using it for 2 weeks then skin came to normal. What I need to do
25 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hi This happens with every moisturizer or just with aquasoft?
Next Steps
consult a dermatologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It can be improved...Undergo glutathione therapy.. otherwise few creams also available...for detailed prescription do direct online consultation by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.